# SDR FDEA201109213993

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 65,369 hours, 12,674 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN EMITTED A STRONG BURNING ODOR.  LOOSE PARTS  (METAL GRATE AND SCREWS) FOUND STACKED ASIDE THE OVEN.  CLEANED OVEN IAW SMP, RAN OVEN; OVEN WORKED  NORMALLY AND DID NOT SMELL.  ACFT OK FOR SERVICE.  FINAL CLOSED.
